MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT W/SS REM SPIN LUER & 1 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT W/SS REM SPIN LUER & 1 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 22059E
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that ext w/ss rem spin luer & 1 sld clp was damaged.The following information was provided by the initial reporter: material #: 22059e.Batch/lot #: unknown.It was reported that the device blew out.
 
Additional Manufacturer Narrative
H6: investigation summary: one sample was received for quality investigation.The customer complaint of component damage was verified by visual inspection.The sample received was seen to have a large tear in the tubing parallel to the longitudinal axis of the tubing.Further testing on the sample could not be conducted because of the damage to the tubing of the sample submitted.A device history record review could not be performed on model 22059e because a lot number was not provided by the customer.The investigation was not able to find a definitive root cause for the product failure.The probably root cause for the issue seen in this complaint is that the tubing burst when the customer attempted to flush the extension set when they noticed that blood was backing up into the the extension set.The backup of blood into the line and the increase in pressure in the tubing due to the customer attempting to flush the line, caused the tubing to burst.H3 other text : see h10.
 
Event or Problem Description
It was reported that ext w/ss rem spin luer & 1 sld clp was damaged.The following information was provided by the initial reporter: material #: 22059e batch/lot #: unknown.It was reported that the device blew out.

Brand Name
EXT W/SS REM SPIN LUER & 1 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11860788
Report Number9616066-2021-51081
Device Sequence Number4413925
Product Code FPA
UDI-Device Identifier10885403235016
UDI-Public10885403235016
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number22059E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1